# SDR HNAA2023112100445

- Difficulty date: October 10, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E001274 EXTERNAL SKIN, THERE IS A LIGHTENING STRIKE AT FR29-30, ON STGR 19R-18R.  PERFORMED CUT OUT AND DOUBLER REPAIR OF LIGHTNING STRIKE ON CENTER FUSELAGE II, EXTERNAL SKIN, AT FR29-30, ON STGR 19R-18R. IAW ETD2023-145-027308 AND EO1-53-23-0350
